Exponential stability, change of stability and eigenvalue problems for linear time-periodic parabolic equations on RN

Daniel Daners and Pablo Koch Medina
Differential and Integral Equations 7 (1994), 1265–1284

Abstract

The main purpose of this article is to give conditions on a nonnegative weight function m which are necessary and sufficient for the zero solution of the linear time-periodic parabolic equation tuΔu=m(x,t)uin RN×(0,) to be exponentially stable and to apply these results to the study of change of stability in parameter dependent time-periodic parabolic problems.

You can go to the original article (open access)